# SDR 0500413218

- Difficulty date: March 29, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 43,702 hours, 18,990 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21902D8
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MEM PRIOR TO FLAP RETRACTION, RECEIVED ECAM CAUTION HYD Y RSVR LO LVL.  FOLLOWED COM PROCEDURES, RETURNED TO MEM, AND LANDED UNEVENTFULLY.  ENGINE DRIVEN PUMP CAVITATED FOR ABOUT 30 SECONDS.  FOUND UNION FITTING BROKEN OFF OF BRAKE DUAL DISTRIBUTION VALVE, REPLACED UNION FITTING AND O-RING.  SERVICED YELLOW HYDRAULIC SYSTEM.  PERFORMED HYDRAULIC SYSTEM CHECKS REQUIRED AFTER ENGINE DRIVEN PUMP CAVITATION.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
